# SDR USAABB02179

- Difficulty date: October 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E308G2
- Condition: Malfunctioned
- Location: Autothrust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - FLT 15, AT CRUISE, THE THROTTLES MOVED TOWARD IDLE.  THE F/S POINTER INDICATED FAST AND FLAP LIMIT WAS DISPLAYED.  THESE INDICATIONS LASTED FROM 3-5 SECONDS, AND THEN DID NOT REOCCUR.  MAINTENANCE REPLACED THE THRUST MANAGEMENT COMPUTER.  (M)
